Jump to content
CrazyBoards.org

seroquel and sleep walking, etc


Recommended Posts

ok, ive been on seroquel for 2 months now, and im wondering if anyone else on it experienses sleep walking, and/or are unable to distinguish reality from dreams? this is becoming an issue with me as i dont remember alot of "conversations" i've been having lately........

Link to comment
Share on other sites

I haven't had a problem with sleepwalking, but the dream vs reality thing is an issue for me too. While on it, I've found that my dreams are extremely lucid and on numerous occasions I've woken up feeling as though I've lived a whole day already and been confused about what's real and what's just something my brain cooked up during the night. I've been on the med for some time now (approx 2 years) and this isn't something that's subsided at all.

Link to comment
Share on other sites

some dream friskyness but the nasty part is getting up and going for a slash. doors, walls, furniture, even the toilet itself gets kicked, knocked, careened off. my fucking toes are hurting units.

some nights i would rather go sleepless than play bumper pool with my carcass and so i do.

Link to comment
Share on other sites

when i was on seroquel, i was so knocked out, i wouldn't have been able to walk if i'd wanted to.

i did have extremely vivid dreams, but not all that much more vivid than my dreams off of seroquel. i have very detailed dreams anyway, and have my whole life.

Link to comment
Share on other sites

when i was on seroquel, i was so knocked out, i wouldn't have been able to walk if i'd wanted to.

i did have extremely vivid dreams, but not all that much more vivid than my dreams off of seroquel. i have very detailed dreams anyway, and have my whole life.

I take Seroquel 100-200 mg per night. I have been on Seroquel off and on for about 5 years. Every night is an adventure....I talk, I walk, I cry, scream and laugh. I spent 19 months in prison and I remember one of my cell mates hanging a rosary on my bunk because I was so active at night. She was sure that I was possessed.

Last night I caught myself walking around the house with my blanket and eating chocolate chips from the cupboard. These things do not scare me but I hate the weight that I have gained. Last year I fell into my night stand and needed stitches under my eye....

What is the alternative? The alternative is all of the bad things that happen when I do not take my meds (like going to prison for something I did while my judgement was very impaired). So I made the decision to stay on the meds that have helped me the most. Today I hold a job with one of the top companies to work for in the US....I am getting fatter but I am able to take care of myself. My dog doesn't like to sleep with me because I am so crazy in the night....these are things I can live with. I can't live with going to prison again....

Leyla

post-4821-1202318522_thumb.jpg

Link to comment
Share on other sites

  • 1 year later...
Guest jenalynn

I have been on this medication (50mg) for four months...not only do I have conversations I don't remember but I also sleep and do thing such as walking easting powering on my PC. All were explained to be normal side effects os the medication. I take it for insomnia...for that purpose it works. kind of frightening though when you eat in your sleep with the risk of choking and all.

Link to comment
Share on other sites

I'm on Seroquel 400mg, and what I notice is that about 45 minutes after I take it, I get extreme drowsiness that usually passes within about 2 hours. Since I take it at night, I use it as a sleep aid to get me to fall asleep, although I have never experienced sleepwalking or complete loss of perception of reality.

Link to comment
Share on other sites

  • 1 year later...

I have been on seroquel for 6 months....one morning I woke up and my hamster was in a bucket with the treat basket covering it....she was freaking out....I do not remember anything when I sleepwalk.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...